RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1829–1842 (Mi de8860)  

Ordinary Differential Equations

An estimate, uniform in $\mathbf R^N$, for the squares of fundamental functions of a selfadjoint, bounded-from-below extension of the Schrödinger operator in $\mathbf R^N$ for $N=2$ and $N=3$ for the case of a potential that is uniformly locally summable in $L_p$, $p>N/2$

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1786 kB)

English version:
Differential Equations, 1995, 31:11, 1796–1809

Bibliographic databases:
UDC: 517.984.5
Received: 05.10.1995

Citation: V. A. Il'in, E. I. Moiseev, “An estimate, uniform in $\mathbf R^N$, for the squares of fundamental functions of a selfadjoint, bounded-from-below extension of the Schrödinger operator in $\mathbf R^N$ for $N=2$ and $N=3$ for the case of a potential that is uniformly locally summable in $L_p$, $p>N/2$”, Differ. Uravn., 31:11 (1995), 1829–1842; Differ. Equ., 31:11 (1995), 1796–1809

Citation in format AMSBIB
\Bibitem{IliMoi95}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper An estimate, uniform in $\mathbf R^N$, for the squares of fundamental functions of a selfadjoint, bounded-from-below extension of the Schr\"odinger operator in $\mathbf R^N$ for $N=2$ and $N=3$ for the case of a potential that is uniformly locally summable in $L_p$, $p>N/2$
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1829--1842
\mathnet{http://mi.mathnet.ru/de8860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434884}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1796--1809


Linking options:
  • http://mi.mathnet.ru/eng/de8860
  • http://mi.mathnet.ru/eng/de/v31/i11/p1829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019